# SDR USAA2009113093247

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 31,126 hours, 10,989 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 532
- Condition: Low Pressure
- Location: L3 Door
- Part time: 31,126 hours, 10,989 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1510 - SAN - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT ON FOR L3 DOOR.  MAINTENANCE SERVICED L3 DOOR ACTUATOR BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
